MathSciNet Relay Station
MathSciNet bibliographic data
MR3010239 34C25 (92D30)
Zhang, Tailei; Liu, Junli; Teng, Zhidong Existence of positive periodic solutions of an SEIR model with periodic coefficients. Appl. Math. 57 (2012), no. 6, 601–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement